| Model Number |
EEA28 |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Firing Problem (4011)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b3, g3, h6 (fdm) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic right hemicolectomy, at the time of intestinal anastomosis, when the handle was fully squeezed, there was a sensation of sticking, and it was later observed that some staples were not fully formed into a b-shape.The staple line was incomplete.To resolve the issue, resection and re-suturing was performed.The issue led to unanticipated tissue loss.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.